Has anyone lost weight with Topamax after being on it for over 2 years?

I’ve been on the medication at different doses for over 2 years. I originally lost probably 15-20 lbs taking up to 150 mg of Topamax, (I am taking it for migraines) but in the last year or so, noticed not losing any weight anymore. My migraines are also reoccuring. I did drop my dosage recently down to 75 mg because I didn’t notice much of a difference at first in my migraines. If I go back up to 150mg or get off of the medicine and go back on it, does anyone know if I will lose more weight again or have benefits for my migraines again? In the beginning my migraines significantly improved.

Related Items

One Response to “Has anyone lost weight with Topamax after being on it for over 2 years?”

  1. pydy9916 said:

    Hi,
    I practice headache medicine and probably prescribe this at least 5 times a day.

    About 60% of people lose weight on this drug but it is based on how fat you were to begin with and what dose. If your headaches started coming back I would advise going back up to 150 mg per day but do it slowly over three weeks.

    First 100 then 125 the up to 150 per day. This avoids side effects.

    Check with your doctor again if the headaches are coming back, they may want to get an MRI of the brain if you haven’t had one yet.

    I have a website with more info and not I am not selling any thing..just for information only.k I discuss the drug more there.

    http://www.headache-adviser.com

    Good luck!




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives